# SDR DALA2023012300519

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 1,382 hours, 160 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Dirty
- Location: Disarm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3414 DOOR 2R, DOOR DISARM PIN WILL NOT ENGAGE PROPERLY. CORRECTIVE ACTION: CLEANED PIN AND LUBRICATED, PERFORMED OPERATIONAL CHECK SATISFACTORY. (9921206)
